EconPapers    
Economics at your fingertips  
 

Flow of a Burger’s Fluid in a Channel Induced by Peristaltic Compliant Walls

I. Ahmad, N. Ali, A. Abbasi, W. Aziz, M. Hussain, M. Ahmad, M. Taj and Q. Zaman

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: A theoretical analysis is presented for the peristaltic motion of a magneto‐hydrodynamic (MHD) non‐Newtonian fluid in channel with complaint walls. The fluid obeys viscoelastic non‐Newtonian model with Burger’s constitutive equation. The relevant equations are first developed and then solved using perturbation technique. Expressions of stream function and velocity components are constructed under the assumption that δ (characteristic ratio of transversal and axial scales of peristaltic motion) is small. The results indicate the strong effects of Burger’s fluid parameter, Hartman number, Reynolds number, and complaint wall parameters on the velocity field and stream function. The obtained solutions are shown graphically for the different values of involved parameters.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/236483

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:236483

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:236483